# SDR SWAA2015041738646

- Difficulty date: March 26, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 42,688 hours, 19,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AROUND NUTPLATE HOLES ON THRESHOLD WEB ASSEMBLY CORRODED BETWEEN BS 794 - 867, BETWEEN STRINGER 25R - 26R.  R & R WEB IAW SRM.
